# SDR REXA2012122001749

- Difficulty date: December 16, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 25,814 hours, 22,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT WINDSHIELD CENTER LOWER POST FITTINGS CRACKED.  REPAIRED IAW SRM 51-40-11/51-42-21.
